Berezin symbols and Borel summability


GARAYEV M. T. , GÜRDAL M. , YAMANCI U.

QUAESTIONES MATHEMATICAE, vol.40, no.3, pp.403-411, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.2989/16073606.2017.1289989
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.403-411

Abstract

We prove in terms of so-called Berezin symbols some theorems for Borel summability method for sequences and series of complex numbers. Namely, we characterize the Borel convergent sequences and series; prove regularity of Borel summability method, and prove a new Tauberian type theorem for Borel summability.